Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

After being administered the Hepatitis B vaccine, I have developed permanent adverse reactions, which were not anticipated. In the gym I could previously lift 100 KG with ease. Now, due to the excruciating pain in my left shoulder, I am not even able to lift 50 KG. Once in a while, I also experience sudden pain in either my right or left toes after walking. However, the pain does not persist and disappears when I sit or sleep. The pain cannot be attributed to the shoes, as I continue to suffer from pain even while wearing any type of shoes. There's a measurable loss in stamina ever since I was administered the vaccine and now, after a little physical activity, I feel breathless and due to this, I am not able to perform any cardiovascular exercises the way I once used to. I have chronic fatigue and it is not improved by getting rest. I have a dry persistent cough when there's nothing to bring up. Even when I am seated, there is pain in the upper left half of my abdomen in a specific area. Due to this, I am not able to sit comfortably in the bus, sofa or a chair! The pain I feel is connected to posture (especially when seated) and the movement of muscles. A change in position often eliminates this pain and it is nonexistent when I am standing or lying down. Painkillers don't help. This pain can't be ruled as an internal stomach pain as I can feel both the pain in my upper left abdomen and the digestion in my stomach simultaneously. I suffered the residual effects of all these symptoms for more than 4 years. Previously, I was perfectly healthy and I was very athletic. However, after the vaccination, I am experiencing debilitating side effects and severe pain. For diagnosing and curing this, will it be advisable to see an orthopedic or rheumatologist? This is a citation that demonstrates the adverse reactions of Hepatitis B immunization vaccine.

1 Doctor Answered
After being administered the Hepatitis B vaccine, I have ...
Take Thuja 0/4 one dose daily for 2 weeks. It will be alright. Still if you have any queries, please let me know. Take care. :) Also start taking naturamore male powder 1 spoon daily in warm milk in morning and evening for 1 month. As the Powder is just a supplement containing proteins, vitamins, minerals and all which will help you with your weakness and stamina. Just let me know if you can't find it. Take care.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.